# SDR SIMA201910154004

- Difficulty date: October 4, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 22,575 hours, 16,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331993S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER COCKPIT FLOOR BEAM BL 12.00 IS CRACKED, LOCATED JUST FWD OF FLOOR BEAM AT FS 280.00 .  COMPLETED INSTALLATION OF LH CENTER COCKPIT FLOOR BEAM AT BL12.00 / IAW SRM 53-11-43.
